Flow-stripes and foliations of the Antarctic ice sheet

Ely, J.C. and Clark, C.D. (2015) Flow-stripes and foliations of the Antarctic ice sheet. Journal of Maps, 12 (2). pp. 249-259. ISSN 1744-5647

Abstract

Metadata

Authors/Creators:
  • Ely, J.C.
  • Clark, C.D.
Copyright, Publisher and Additional Information: © 2015 Taylor & Francis. This is an Accepted Manuscript of an article published by Taylor & Francis in Journal of Maps on 6.2.2015, available online: http://wwww.tandfonline.com/10.1080/17445647.2015.1010617.
Keywords: ice sheet; ice stream; flow-stripes; foliations; Antarctica
Dates:
  • Published: 6 February 2015
  • Accepted: 19 January 2015
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Social Sciences (Sheffield) > Department of Geography (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 10 Dec 2015 15:57
Last Modified: 03 Nov 2017 03:47
Published Version: http://dx.doi.org/10.1080/17445647.2015.1010617
Status: Published
Publisher: Taylor & Francis
Refereed: Yes
Identification Number: https://doi.org/10.1080/17445647.2015.1010617

Share / Export

Statistics